MathSciNet Relay Station
MathSciNet bibliographic data
MR498483 (58 #16593) 12A25 (12A50)
Parry, Charles J. Real quadratic fields with class numbers divisible by five. Math. Comp. 31 (1977), no. 140, 1019–1029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement